# SDR SCNA00062

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 46,924 hours, 23,699 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Lock Actuator
- Part number: 65C3575816
- Part serial: 306
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING THE APPROACH TO DFW, THE UNSAFE GEAR INDICATION ILLUMINATED, THE CREW EXECUTED A GO-AROUND AND MANUALLY EXTENDED THE LANDING GEAR.  UPON LANDING THE GEAR PINS WERE INSTALLED AND TAXIED TO THE GATE WITH NO INCIDENT.  MAINTENANCE INSPECTED THE NLG AND FOUND THE LOCK ACTUATOR ROD END BROKEN OFF.  REMOVED AND REPLACED THE LOCK ACTUATOR PER MM 323311 RII COMPLIED WITH OPERATIONALLY CHECKS GOOD.  GEAR SWING CHECKS GOOD.
